# SDR COMA0770063

- Difficulty date: November 12, 2007
- Submitted: November 12, 2007
- Operation: Air carrier
- Aircraft: N391CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10108
- Aircraft time: 11,332 hours, 8,260 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount
- Part number: SH670321493
- Condition: Corroded
- Location: Galley
- Part time: 11,332 hours, 8,260 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT INBOARD MOUNT FOR GALLEY NR 1 IS CORRODED.  REPLACED MOUNT IAW SRM 51-42-21.
